# SDR FOTR20140818010

- Difficulty date: August 6, 2014
- Submitted: August 18, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N148AS
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 53,210 hours, 32,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680788
- Condition: Corroded
- Location: Bs 907
- Part time: 53,210 hours, 32,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AT FLOORBEAM, BS 907, BL0 HAS LIGHT CORROSION.  REPAIRED FLOORBEAM.
